| Model Number |
471190-04 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the cobra grasper instrument to perform failure analysis.The instrument was analyzed and found to have a broken grip at the base of the grip tip.A piece measuring approximately 16.86mm x 5.38 mm in size was found to be broken off.The broken piece was not returned with the instrument.
Event or Problem Description
It was reported that during a da vinci-assisted benign hysterectomy procedure, the tip of the cobra grasper instrument broke.A fragment fell inside the patient and was retrieved during the same procedure which was completed robotically.